# SDR SWAA116569

- Difficulty date: September 16, 2011
- Submitted: September 20, 2011
- Operation: Air carrier
- Aircraft: N625SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27701
- Aircraft time: 50,528 hours, 41,124 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Actuator
- Part number: 65448105
- Part serial: 8674
- Condition: Faulty
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LANDING GEAR RETRACTED NORMAL.  AFTER PLACING HANDLE IN OFF POSITON THE RT MLG EXTENDED.  REMOVED AND REPLACED RT MLG UPLOCK ACTUATOR PER MM.
